# SDR C2XA06SH118

- Difficulty date: October 31, 2006
- Submitted: November 6, 2006
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145EP
- Aircraft serial: 145011
- Aircraft time: 19,294 hours, 17,805 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530643401
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE CENTER OMEGA BEAM WAS FOUND TO BE CORRODED AT FRAMES 24 AND 29.  MAINTENANCE REMOVED THE DAMAGED AREAS AND INSTALLED SHIM FILLER REPAIRS AT FR 24 AND 29 IAW EMB 145 SRM 53-00-10, PG 212, FIG 203.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
